# SDR SWAA2023041727920

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 57,674 hours, 31,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE R1 DOOR DOES NOT ILLUMINATE<[01] REMOVED AND REPLACED POWER SUPPLY FUSES; BATTERY PACK AND CHARGER ASSY. IAW AMM 33-51-06. NO FIX. SWAPPED LIGHT ASSYS. WITH KNOWN GOOD ASSEMBLIES IAW AMM 33-51-02. NO FIX. LIGHT ASSYS. SWAPPED TO ORIGINAL.  REPLACED CONNECTOR D40042P PER SWPM. EMERGENCY LIGHT OPS CHECK GOOD PER AMM 33-51-00
